ArteMie's journey with Stelera
#11
Really glad that the Stelara is now working so just get ready for completely clear skin Thumb
I just use Enstillar on a couple of stubborn patches that have shown up after about 5 years on Stelara but they are nothing to speak of now as it's done the job great. It's great that Mr ArteMie is now OK after his surgery ,I would just be careful if you are running around scantily because he will be able to catch you and you will get no housework done at all.
Quote
#12
Loved reading your update Artemie Big Grin so sorry you had the flu ....it's an awful thing to have as it knocks you flat ...shame it made you sad Confused

Got to admit I was enjoying reading how you apply the enstilar , but disappointed there are no photos Whistle

Hopefully the Stelara will keep you clear now as some of your stress has passed as Mr Artemie is fit and well again (great news so glad it went well Wave )

Good to know that you have some art commissions as well Clap
A lovely positive update Smile thanks
Jim
Quote
#13
Good to hear Mr Artemie is doing well. Thumb

Also sounds like the Stelara is going to be good to you, I lasted over 6 years on it and only had to stop due to psoriatic arhtritis so long may it continue for you.

By the way please be carefull with your posts. I now have visions of Grizzly thinking he has to be scantily clad and run around the house, and I would imagine Jim now needs another shirt. Doh
Quote
#14
Glad to read everything is going well now, are you fully recovered from the flu now?

And this might be too late for you now, but you can ask your dermatologist to prescribe you special clothes. I don't know how to translate it properly, but in dutch is just "krap-pakje" Big Grin It's from silk or modal and is does not soak up the ointment, in fact, it increases it effectiveness. I have two and can't live without them!
Quote
#15
Hi ArteMie....    Please allow me to introduce myself as I don't think we have "spoken" to each other before.  I've been away from this forum for a few months and have only just returned. I'm Kit and I've been living with P. for a few decades now.  I see you have visited my Acitretin Journey - which I'm still on so you may already know more about me than I can remember!

Anyway over the years, like yourself I've been prescribed cream, lotions, steroids etc then more recently I graduated to Fumaderm (DMF) and Acitretin.  I've had 5 light treatments in the past 6 years - the first 3 were UVA and the last 2 were UVB.  I refused MTX recently and have now been offered (subject to me being healthy enough) either Humira or Stelara.

If I pass all my tests and am accepted into the world of Biologicals I won't be starting for about 8-12 weeks from now and apparently the decision as to which path I take will be mine.  We'll see!

Fumaderm hit my white blood cell production and I was taken off it after a year (It was working)
Acitretin was blamed for sudden high PSA and imminent Kidney Failure, so dose was reduced - but in the end it turned out it was other medication that caused those issues. Right now I've been boosted from 20mg to 40mg daily. (Watch this space!)

My biologic choice at the moment is to ask for Stelara so I'm very keen to hear how you progress now that you have had your second jab.  I too love Enstilar, I keep a little in an almost empty aerosol which I keep locked up for emergencies!  Confused Big Grin , As I'm in the middle of a flare up at the moment I may even be able to have more prescribed.

Sorry to read about the flu - hope you are fully recovered and managing to keep one step ahead of Mr ArteMie!

Kit
Quote
#16
hi Kit,



Thanks for your post, I shall do and update just now and I hope you fare well on either Humira or Stelera =]  And if one fails, there's always the other, and then some.

For me; 3th shot coming up on the 30th of this month, combined with a visit to the dermatologist. I'm not clear but the patches are very thin. Helping it along a bit with a calcipotriol ointment from Sandoz (without steroids)
if I don't do this every other day things get flaky, but only a bit! A few spots on my lower left leg have all but disappeared, some on the lower back are stubborn. The Enstillar I've only used for a month, but I have a backup can, just in case.

So I'm hoping that things will continue too improve. in december I had a horrible itch all over, apparently that's quite common for some on Stelera. Seems to be gone now. 

Good luck and keep us posted!

   ArteMie
Quote
#17
(Sat-06-01-2018, 12:47 PM)artemie Wrote:

[To see links please register here]

hi Kit,



Thanks for your post, I shall do and update just now and I hope you fare well on either Humira or Stelera =]  And if one fails, there's always the other, and then some.

For me; 3th shot coming up on the 30th of this month, combined with a visit to the dermatologist. I'm not clear but the patches are very thin. Helping it along a bit with a calcipotriol ointment from Sandoz (without steroids)
if I don't do this every other day things get flaky, but only a bit! A few spots on my lower left leg have all but disappeared, some on the lower back are stubborn. The Enstillar I've only used for a month, but I have a backup can, just in case.

So I'm hoping that things will continue too improve. in december I had a horrible itch all over, apparently that's quite common for some on Stelera. Seems to be gone now. 

Good luck and keep us posted!

   ArteMie

ArteMie

Thanks for the update and good luck for the 30th! When you say you had an horrible itch all over in December, did it last the whole month?  Something for me to look forward to perhaps?  Confused 
Fine too on the non-steroidal calcipotriol, I think I've used some of that in the past? Dovonex (blue tube) as opposed to Dovobet (red tube)?
It may be marketed differently in NL.  



Yours truly

Flaky Flakersson
aka Kit.

PS: Just on the off-chance... Do you know anything about No coffee, No Workee and Grumpy Snails?  (It was the mug icon that provided the clue)
Quote
#18
hi Kit; 
itch lasted about 3 weeks. And I'm not the allergic type, so that was weird. 
Daivonex (Dovonex) was taken of the market in NL, which made me furious. There was only Dovobet, so I was happy when I found out it came out again, tho under a different name. 
Grumpy Snail I made as a companion for Speedy Snail, who sort of got launched as an etching and as a joke when I first saw the devastation the snails did in my garden allotment :Smile Soooo, when I wanted to make a coffee mug with NoCoffee NoWorkee, the choice was easy. Well sort of easy, anyway, there were always the kidnap/ransom letters to consider for artistic use =]
Quote
#19
so, update time. So bizzy getting my business of the ground. Things are happening but there's little time combining this with a regular job.

Saw the dermatologist yesterday, PASI score went from 14 to 3! Lesions are thin, very thin, gone in some spots, persistent and a bit thicker in a few forgotten corners. 

All good for the next shot on the 31th, unless the bloodwork comes up with something.

The itch I had for oh say 3 weeks in december ( last shot before that was on the 30th of October ) is something to keep an eye out for. Might has well been an allergy, who knows. 

Hope it continues this way and clearance before the short Dutch summer, I do feel it's not letting me down yet, tho progress is slow =]

   ArteMie
Quote
#20
Sounds like it's going well Artemie. Thumb

By the way your profile still says Humira. Wink
Quote


Possibly Related Threads…
Thread Author Replies Views Last Post
  Bimzelx for psoriatic arthritis Fred's journey Fred 279 287,211 Sat-29-08-2026, 20:30 PM
Last Post: Fred
  Jims journey on Skilarence jiml 295 362,118 Thu-17-04-2025, 11:05 AM
Last Post: Angie
  Kat's Skyrizi Journey Part 2 Kat 120 121,574 Fri-22-11-2024, 15:08 PM
Last Post: Fred
  The Journey Begins! AGAIN!!!! pingu 10 12,467 Tue-17-09-2024, 17:44 PM
Last Post: mataribot
  Kat's Skyrizi journey Kat 48 58,378 Fri-26-01-2024, 21:16 PM
Last Post: Fred



Users browsing this thread: 1 Guest(s)